# SDR ASAA0954988

- Difficulty date: March 27, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 1,854 hours, 584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Dirty
- Location: L2 Door
- Component: Door
- Component part number: 147A611624
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR IS HARD TO CLOSE.  CLEANED & LUBED UPPER & LOWER L2 DOOR CAM PLATES.  PERFORMED FUNCTIONAL CHECK OF DOOR OPENING AND CLOSING REF AMM 52 41 00 860 803.  FOUND L2 DOOR TO OPS, CHECK NORMAL.  A/C OK FOR CONTINUED SERVICE.
